Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 145, NWS Blacksburg, VA

August 5, 2020Stokes County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 5, 2020, 8:58 PM EDT for Stokes County, North Carolina. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 5, 2020, 8:58 PM EDT (00:58 UTC)
Expired
Aug 5, 2020, 9:45 PM EDT
In force
47 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Stokes County, NC

The radar

The Roanoke radar (KFCX), 69 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2020-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1840 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2020-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1840 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 8:04 PM EDT, 54 minutes earlier.

Area forecast discussion, Aug 5, 8:04 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
804 PM EDT Wed Aug 5 2020

.SYNOPSIS...
A weak cold front remains stalled across the piedmont through
tonight, then shifts east to the coast Friday. Surface high
builds into the area this weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 730 PM EDT Wednesday...

A frontal boundary continues to remain stalled over the area
today as a trough continues to dig into the Ohio Valley.
Meanwhile, coastal convection this AM has produced several
boundaries to work with that are now in the Piedmont. Together,
the front and these boundaries are starting to ignite convection
both across the mountains, and down into the southern Piedmont.
As convection progresses, continued boundary production will
work with daytime heating and returning moisture to keep
thunderstorm development going into the early evening after
sunset at least.

Showers and thunderstorms will be slow to diminish tonight with
another way traveling along the stalled front works with
lingering boundaries from the afternoon. The primary
concentration will be along the spine of the Blue Ridge and out
into the foothills and western Piedmont. After midnight, rain
chances gradually diminish as low level clouds take over much
of the Piedmont. Meanwhile, a saturated airmass will result in
ample fog development for parts of the west.

Another upper level trough swings through the Ohio Valley for
Thursday, once again sparking convection for during the day.
Isolated severe and flood threat looks better for Thursday than
today with more moisture to work with (PWATs look to exceed
1.8" east of the Blue Ridge during the afternoon). CAMs indicate
that convection initiation will be sooner Thursday, starting
around noon, rather than waiting around into the early
afternoon.

Temperatures remain close to average for the afternoon both
today and tomorrow. Tonight will be slightly warmer, with only
the higher elevations dropping into the 50s as cloud cover for
many will help keep things insulated.

Forecast confidence is medium to high.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 100 PM EDT Wednesday...

An upper level trough will pass overhead Friday and off the coast by
Saturday. This will result in a period of synoptic lift Friday,
followed by a westerly wind aloft with increasing subsidence Friday
night and Saturday.  The best chance for showers/storms Friday is
expected to be from the Blue Ridge east associated with the upper
trough...and only an isolated threat for Saturday per a downslope
westerly wind aloft and more subsidence.  Temperatures will continue
to be near the seasonal norm through Saturday, although Saturday
should be a degree or two warmer compared to Friday per fewer cloud
elements.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 100 PM EDT Wednesday...

The large scale pattern over the CONUS will feature a typical
summertime setup with a broad ridge across the southern CONUS and
the jet stream contracted to Canada. A plume of warming temperatures
aloft is forecast from the Great Plains northeast into the Midwest
and Ohio Valley and impinging the Mid-Atlantic from the northwest.
The models become very noisy with respect to tracking the
convectively induced short wave vorticies across the northern
periphery of the upper level subtropical ridge...confidence low as
to whether any of these features reach our forecast area to produce
a bonafide MCS. For our forecast area the greater forecast
confidence resides with the diurnal cycle and the typical
thundershower development across the mountains per the afternoon
differential heating.  Temperatures are expected to warm above
normal by about 4-7 degrees...with highs in the 90s for the
foothills and piedmont and into the 80s across the mountains.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
As of 700 PM EDT Wednesday...

Scattered thunderstorms continue to form around the region, but none
currently threaten a TAF site. Showers and storms will continue
until about midnight, and will tend toward the east. This means that
DAN and LYH are most likely to see convection this evening.

Overnight cigs and vsbys will drop significantly in the mountains.
LWB, BLF and BCB are all likely to see fog of some strength.
Conditions will be mostly MVFR west of the Blue Ridge, and likely
dip to IFR at times, especially in the morning hours before sunrise.
Daybreak will quickly break down fog and cigs will mix out and come
up to VFR levels. Thursday afternoon brings another round of storms
and showers to the area, bringing impacts as soon as 16Z
Thursday.

Forecast confidence is medium.

Extended Aviation Discussion...

Typical summertime weather pattern expected through the weekend
with scattered afternoon and evening thunderstorms and patchy
late night fog. Any flight restrictions are expected to be
temporary.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...RR/WP
NEAR TERM...VFJ
SHORT TERM...PM
LONG TERM...PM
AVIATION...RR/VFJ
Hazardous weather outlook, Aug 5, 2:40 PM EDT, 6 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
240 PM EDT Wed Aug 5 2020

WVZ042>044-507-508-061845-
Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier-
240 PM EDT Wed Aug 5 2020

This Hazardous Weather Outlook is for southeast West Virginia.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
061845-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-
240 PM EDT Wed Aug 5 2020

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe storms this evening.
Isolated damaging thunderstorm winds are the main threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a marginal risk for severe storms Thursday
afternoon and evening. Isolated damaging thunderstorm
winds are the main threat.

For Friday through Tuesday the probability for widespread
hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 5, 7:22 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
722 PM EDT Wed Aug 5 2020

NCZ003-052345-
Surry-
722 PM EDT Wed Aug 5 2020

...STRONG THUNDERSTORMS WILL AFFECT EASTERN SURRY COUNTY...

At 721 PM EDT, a cluster of strong thunderstorm was located over
White Plains, or near Mount Airy, moving northeast at 10 mph.

Winds in excess of 30 mph are possible with a couple of these storm.

Locations impacted include...
Mount Airy...
Fairview...
Flat Rock...
Dobson...
Pine Ridge...
Toast...
and Level Cross.

Torrential rainfall, at the rate of two to four inches per hour, is
also occurring with a few of these storms, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring. Lightning can
strike 10 miles away from a thunderstorm. Seek a safe shelter inside
a building or vehicle.

LAT...LON 3627 8054 3629 8054 3628 8058 3628 8062
      3629 8062 3628 8063 3630 8082 3656 8073
      3654 8046 3627 8051
TIME...MOT...LOC 2321Z 225DEG 10KT 3645 8061

DS
Special weather statement, Aug 5, 7:44 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
744 PM EDT Wed Aug 5 2020

VAZ023-033-034-060015-
Botetourt-Franklin-Bedford-
744 PM EDT Wed Aug 5 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHWESTERN BOTETOURT...WEST CENTRAL BEDFORD AND NORTH CENTRAL
FRANKLIN COUNTIES...

At 743 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near New Castle to Laymantown to near
Roanoke Mountain. Movement was east at 15 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Troutville...
Montvale...
Stewartsville...
Fincastle...
Nace...
Laymantown...
and Chamblissburg.

Torrential rainfall, at a rate around two to four inches per hour,
is also occurring with a few of these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3741 7964 3712 7977 3715 7993 3716 7991
      3718 7991 3718 7990 3721 7988 3722 7985
      3723 7984 3727 7986 3730 7984 3733 7987
      3736 7995 3745 8004 3751 8001 3759 7990
TIME...MOT...LOC 2343Z 255DEG 15KT 3749 8002 3737 7984 3718 7993

DS
Special weather statement, Aug 5, 7:50 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
750 PM EDT Wed Aug 5 2020

NCZ003-004-020-060015-
Stokes-Yadkin-Surry-
750 PM EDT Wed Aug 5 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
EASTERN SURRY...NORTHWESTERN STOKES AND NORTHWESTERN YADKIN
COUNTIES...

At 749 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Woodville to near Pilot Mountain to
Burch. Movement was northeast at 10 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Mount Airy...
Elkin...
Fairview...
Flat Rock...
Jonesville...
Dobson...
and Pilot Mountain.

Torrential rainfall, at the rate of two to four inches per hours, is
also occurring with a few of these storms, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3624 8086 3638 8076 3655 8059 3655 8041
      3627 8044
TIME...MOT...LOC 2349Z 238DEG 10KT 3653 8048 3641 8050 3629 8077

DS
Special weather statement, Aug 5, 8:17 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
817 PM EDT Wed Aug 5 2020

VAZ023-034-060045-
Botetourt-Bedford-
817 PM EDT Wed Aug 5 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BOTETOURT AND
NORTHWESTERN BEDFORD COUNTIES...

At 817 PM EDT, a strong thunderstorm was located near Lithia, or near
Montvale, moving northeast at 15 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Buchanan...
Montvale...
Arcadia...
Peaks Of Otter Summit...
Lithia...
Peaks Of Otter Recreation Area...
and Blue Ridge.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3730 7977 3748 7985 3762 7962 3745 7947
TIME...MOT...LOC 0017Z 238DEG 15KT 3744 7973

DS
Special weather statement, Aug 5, 8:46 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
846 PM EDT Wed Aug 5 2020

NCZ004-005-060115-
Stokes-Rockingham-
846 PM EDT Wed Aug 5 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHERN STOKES AND WESTERN ROCKINGHAM COUNTIES...

At 845 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Bethany to 7 miles south of Ellisboro to
near Enon. Movement was northeast at 15 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Wentworth...
Walnut Cove...
King...
Pine Hall...
Intelligence...
Ellisboro...
and Bethany.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3626 8045 3632 8044 3633 8004 3649 7974
      3625 7985
TIME...MOT...LOC 0045Z 203DEG 13KT 3632 7987 3623 7998 3621 8043

DS
Special weather statement, Aug 5, 8:54 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
854 PM EDT Wed Aug 5 2020

NCZ020-060130-
Yadkin-
854 PM EDT Wed Aug 5 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YADKIN COUNTY...

At 853 PM EDT, a strong thunderstorm was located over Brooks
Crossroads, or near Yadkinville, moving northeast at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Yadkinville...
Boonville...
Nebo...
and Brooks Crossroads.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3611 8081 3625 8080 3626 8078 3627 8078
      3626 8075 3628 8074 3628 8073 3627 8073
      3627 8068 3625 8067 3625 8065 3627 8064
      3625 8055 3608 8071
TIME...MOT...LOC 0053Z 203DEG 13KT 3613 8076

DS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:17 PM EDTSpecial Weather StatementRNKBotetourt28 min
Aug 5, 9:03 PM EDTSpecial Weather StatementRNKCity of Buena Vista27 min
Aug 5, 9:09 PM EDTSpecial Weather StatementRNKHalifax36 min
Aug 5, 9:53 PM EDTAreal Flood AdvisoryRNKHenry, City of Martinsville3 hr
Aug 5, 10:02 PM EDTSpecial Weather StatementRNKPittsylvania28 min
Aug 5, 10:33 PM EDTSpecial Weather StatementRNKCity of Danville42 min
Aug 6, 12:42 PM EDTSpecial Weather StatementRNKWythe33 min
Aug 6, 1:02 PM EDTSevere Thunderstorm WarningRNKCarroll, Pulaski, Wythe43 min
Aug 6, 1:17 PM EDTSpecial Weather StatementRNKFloyd28 min
Aug 6, 1:22 PM EDTAreal Flood AdvisoryRNKCarroll, Wythe3 hr
Aug 6, 1:24 PM EDTSpecial Weather StatementRNKPulaski36 min
Aug 6, 1:46 PM EDTSpecial Weather StatementRNKBath29 min
Aug 6, 1:51 PM EDTSpecial Weather StatementRNKFloyd24 min
Aug 6, 1:52 PM EDTSpecial Weather StatementRNKCity of Radford23 min
Aug 6, 1:55 PM EDTSpecial Weather StatementRNKPulaski35 min
Aug 6, 1:58 PM EDTSevere Thunderstorm WarningRNKFloyd, Montgomery47 min
Aug 6, 2:02 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Montgomery, Pulaski43 min
Aug 6, 2:05 PM EDTSpecial Weather StatementRNKCraig25 min
Aug 6, 2:14 PM EDTAreal Flood AdvisoryRNKCarroll, Floyd, Montgomery, Pulaski, Wythe3 min
Aug 6, 2:17 PM EDTFlash Flood WarningRNKCarroll, Floyd, Montgomery, Pulaski, Wythe3 hr
Aug 6, 2:20 PM EDTSpecial Weather StatementRNKBath25 min
Aug 6, 2:28 PM EDTAreal Flood AdvisoryRNKBath3 hr
Aug 6, 2:30 PM EDTSpecial Weather StatementRNKTazewell30 min
Aug 6, 2:37 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington38 min
Aug 6, 2:37 PM EDTSevere Thunderstorm WarningRNKFloyd, Montgomery38 min
Aug 6, 2:42 PM EDTSpecial Weather StatementRNKFranklin33 min
Aug 6, 2:47 PM EDTSpecial Weather StatementRNKBath28 min
Aug 6, 2:51 PM EDTSpecial Weather StatementRNKWythe24 min
Aug 6, 2:55 PM EDTSevere Thunderstorm WarningRNKBath, Rockbridge35 min
Aug 6, 2:57 PM EDTSpecial Weather StatementRNKBland33 min
Aug 6, 3:02 PM EDTSevere Thunderstorm WarningRNKGrayson58 min
Aug 6, 3:07 PM EDTSpecial Weather StatementRNKTazewell53 min
Aug 6, 3:13 PM EDTSevere Thunderstorm WarningRNKBland, Giles32 min
Aug 6, 3:15 PM EDTSevere Thunderstorm WarningRNKAlleghany, Botetourt, City of Covington39 min
Aug 6, 3:16 PM EDTSevere Thunderstorm WarningRNKFranklin, Patrick44 min
Aug 6, 3:17 PM EDTTornado WarningRNKFranklin, Henry, Patrick28 min
Aug 6, 3:26 PM EDTSpecial Weather StatementRNKWythe34 min
Aug 6, 3:29 PM EDTSpecial Weather StatementRNKCraig, Roanoke31 min
Aug 6, 3:33 PM EDTAreal Flood AdvisoryRNKAlleghany3 hr
Aug 6, 3:34 PM EDTAreal Flood AdvisoryRNKBath3 hr
Aug 6, 3:38 PM EDTSevere Thunderstorm WarningRNKBland, Giles46 min
Aug 6, 3:40 PM EDTSevere Thunderstorm WarningRNKAlleghany, Craig21 min
Aug 6, 3:45 PM EDTSevere Thunderstorm WarningRNKBland, Tazewell45 min
Aug 6, 3:50 PM EDTSevere Thunderstorm WarningRNKCarroll, Grayson, Smyth, Wythe55 min
Aug 6, 3:59 PM EDTSpecial Weather StatementRNKFranklin31 min
Aug 6, 4:01 PM EDTFlash Flood WarningRNKGrayson, Smyth, Wythe3 hr
Aug 6, 4:04 PM EDTSpecial Weather StatementRNKRockbridge26 min
Aug 6, 4:13 PM EDTSevere Thunderstorm WarningRNKGiles47 min
Aug 6, 4:22 PM EDTAreal Flood AdvisoryRNKTazewell77 min
Aug 6, 4:28 PM EDTSpecial Weather StatementRNKBland32 min
Aug 6, 4:45 PM EDTSevere Thunderstorm WarningRNKAlleghany60 min
Aug 6, 4:47 PM EDTSpecial Weather StatementRNKCarroll, City of Galax43 min
Aug 6, 4:49 PM EDTSpecial Weather StatementRNKFranklin41 min
Aug 6, 5:11 PM EDTSpecial Weather StatementRNKBland, Wythe49 min
Aug 6, 5:26 PM EDTSevere Thunderstorm WarningRNKHalifax64 min
Aug 6, 5:47 PM EDTSpecial Weather StatementRNKBuckingham43 min
Aug 6, 5:57 PM EDTSpecial Weather StatementRNKHalifax33 min
Aug 6, 6:03 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax42 min
Aug 6, 6:50 PM EDTSpecial Weather StatementRNKCharlotte40 min
Aug 6, 6:52 PM EDTSpecial Weather StatementRNKBuckingham38 min
Aug 6, 7:17 PM EDTSpecial Weather StatementRNKAppomattox43 min
Aug 5, 8:15 PM EDTAreal Flood AdvisoryRNKStokes, Surry, Wilkes, Yadkin3 hr
Aug 5, 8:46 PM EDTSpecial Weather StatementRNKStokes29 min
Aug 5, 8:54 PM EDTSpecial Weather StatementRNKYadkin36 min
Aug 5, 9:14 PM EDTSevere Thunderstorm WarningRNKRockingham35 min
Aug 5, 9:38 PM EDTSpecial Weather StatementRNKRockingham37 min
Aug 5, 9:47 PM EDTAreal Flood AdvisoryRNKRockingham4 hr
Aug 5, 10:05 PM EDTAreal Flood AdvisoryRNKYadkin65 min
Aug 5, 10:28 PM EDTFlash Flood WarningRNKSurry, Yadkin3 hr
Aug 5, 11:28 PM EDTSpecial Weather StatementRNKWilkes47 min
Aug 6, 1:23 AM EDTSpecial Weather StatementRNKCaswell37 min
Aug 6, 2:54 PM EDTSpecial Weather StatementRNKAshe36 min
Aug 6, 3:31 PM EDTFlash Flood WarningRNKAshe4 hr
Aug 6, 5:05 PM EDTSpecial Weather StatementRNKCaswell40 min
Aug 6, 5:30 PM EDTSpecial Weather StatementRNKAlleghany, Surry, Wilkes30 min
Aug 6, 5:31 PM EDTAreal Flood AdvisoryRNKAshe, Watauga, Wilkes2 hr
Aug 6, 5:53 PM EDTSevere Thunderstorm WarningRNKStokes, Surry, Wilkes, Yadkin52 min
Aug 6, 6:14 PM EDTSpecial Weather StatementRNKWilkes31 min
Aug 6, 6:20 PM EDTFlash Flood WarningRNKSurry, Wilkes, Yadkin3 hr
Aug 6, 6:46 PM EDTSpecial Weather StatementRNKYadkin44 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.